MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS TRANSLUMNIAL CORONARY ANGIOPLASTY PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS TRANSLUMNIAL CORONARY ANGIOPLASTY PERCUTANEOUS
Model Number 7216
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Used the first day of the month of the aware date as event date since no date was provided.
 
Event or Problem Description
It was reported that balloon markerbands were missing.A 3.50mm x 6mm nc emerge was used in a procedure.However, it was noted that the markerbands on the balloon were missing.No patient complications were reported and the patient status was stable.

Brand Name
NC EMERGE
Common Device Name
CATHETERS TRANSLUMNIAL CORONARY ANGIOPLASTY PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9481837
Report Number2134265-2019-15788
Device Sequence Number14337976
Product Code LOX
UDI-Device Identifier08714729857877
UDI-Public08714729857877
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2021
Device Model Number7216
Device Catalogue Number7216
Device Lot Number0023504694
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2019
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1